# SDR SWAA2021120340506

- Difficulty date: November 4, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 840-883
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS870; BS883 RBL22 WL167. ; / [01] REMOVED CORROSION FROM ACB RH FLOOR TO SIDEWALL AT BS 870 MEASURED 1.5'L X 0.75'W AND 0.013 DEEP ORIGINAL THICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [02] REMOVED CORROSION FROM ACB RH FLOOR TO SIDEWALL AT BS 870 MEASURED 1.5'L X 0.75'W AND 0.013 DEEP ORIGINAL THICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [03] FABRICATED FROM ; NEW FLOOR TO SIDEWALL SUPPORT R/H AT AFT CARGO BAY BS 870 TO BS 883; RBL 22 ; WL 167 IAW SRM 51-40-05-0G-0 AND DWG 147A7501; ID 6; REV:A; BAC1496-377#7075T62; LOT #1467164-1; APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802; OK TO PRIMER;
